Dynamics of a Reaction-diffusion Malaria Model with Periodic Delay

ZHANG Zhiwen, BAI Zhenguo

Acta Mathematicae Applicatae Sinica ›› 2023, Vol. 46 ›› Issue (6) : 895-911.

PDF(681 KB)
PDF(681 KB)
Acta Mathematicae Applicatae Sinica ›› 2023, Vol. 46 ›› Issue (6) : 895-911.

Dynamics of a Reaction-diffusion Malaria Model with Periodic Delay

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2023, 46(6): 895-911

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(681 KB)

Accesses

Citation

Detail

Sections
Recommended

/